Can anyone tell me if, after, or stopping using products designed to grow hair you shed more? Last year I noticed my hair was thin and limp. I bought Super Biotin (which I still take) and a bottle of Mega-Tek which I used in Nov 08 for a few months and gradually stopped using altogether. My hair was the best it had been in ages around March 09 - in shine and volume and the growth was great too. The new growth was extremely fine like invisible cotton and had no weight to it - blowing like crazy in a breeze and sticking to my face. Yuk! I have changed to SLS free shampoo over the last few months. However last month my hair changed quite dramatically and became a sort of grizzly shade, The texture became sort of gritty, shine was far less and the shedding increased which worries me as I have fine, thin hair to start with and can't afford to lose any. Hair seems to be dropping everywhere and each hair is about 10" long. I thought it was breakage but on very close inspection there is a tiny, tiny bulb that I could only see with a magnifier. My hope was the growth accelerator revved up my folicles to produce hair and thought as they shed they might (fingers crossed) be replaced with normal fine hair of a thicker diameter. I have considered it may be due to a seasonal shed yet can't fathom out why the condition changed too and so quickly. I have read that you usually shed after 3 months of a trauma, child birth, weight loss etc. I haven't had anything like that. I am still using Biotin regularly and don't know whether to start back on the Mega-tek or another product. Any thoughts would be appreciated.